# SDR DALA2022021701067

- Difficulty date: February 13, 2022
- Submitted: February 17, 2022
- Operation: Air carrier
- Aircraft: N175DN
- Make and model: Boeing 767332
- Aircraft serial: 24803
- Aircraft time: 134,133 hours, 19,522 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 175 FOUND PAX CABIN SEAT TRACK CORROSION AT STA346-STA434 LBL58. CORRECTIVE ACTION: REPAIRED AS PER B767-300 SRM 53-00-52 & 51-40-02 (2120204)
